# SDR AWXA200600065

- Difficulty date: December 17, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3267710
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON THE FLOOR SUPPORT AT BS 992, BL 30R AND WL 208.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  REMOVED FLOOR SUPPORT, FABRICATED REPLACEMENT FLOOR SUPPORT AND INSTALLED AT BS 992, BL 30R AND WL 208 IAW BOEING 737-300 SRM 51-40-02-0G FIG 12 AND BAC DWG 65C32677.
